Search found 4 matches

by 12many
Sat Jul 13, 2013 7:50 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4246

Re: Anybody get chills as a side effect?

candycoffey, yes the chills do seem to have stopped. I have been on the Tecfidera maintenance dose for over a month now and still experience flushing on occasion, but not as bad as when I first started on it. Overall, the side effects do seem to be diminishing, so I will continue on it.
by 12many
Sat Jun 22, 2013 5:23 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4246

Re: Anybody get chills as a side effect?

Thank you. I will check into your references. Maybe I discovered a new side effect....would not surprise anyone who knows me...lol.
by 12many
Sat Jun 22, 2013 3:05 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4246

Anybody get chills as a side effect?

I am ending my third week on Tecfidera and at times I get sudden chills. I get goosebumps and everything. I am normally the one who complains that it is too hot all the time, so this is new for me. It started a few days ago and the incidences are more frequent. I realize it's not a serious issue, ju...
by 12many
Wed Jun 19, 2013 2:39 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects
Replies: 184
Views: 90629

Re: Side effects

Hi everyone. I'm new to the forum. I started Tecfidera almost three weeks ago and other than one day managed with the side effects okay...until today. I had to have a colonoscopy done yesterday, so I had to go through the cleansing and all (all liquid diet the day before) and woke up in the middle o...

Go to advanced search